Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Analogues of Treybig's product theorem


Author: H. Murat Tuncali
Journal: Proc. Amer. Math. Soc. 108 (1990), 855-858
MSC: Primary 54F25; Secondary 54E35, 54F50
DOI: https://doi.org/10.1090/S0002-9939-1990-0931738-9
MathSciNet review: 931738
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: L. B. Treybig proved that a continuous Hausdorff image of a compact ordered space does not contain a nonmetric product of compact, infinite spaces. Analogous results hold for the images of rim-countable continua and locally connected, rim-scattered continua.


References [Enhancements On Off] (What's this?)

  • [1] W. Bula, Metrization theorems for continuous images of compact ordered spaces, Topology and Ordered Structures, Part 2, M.C. Tracts 189, Math. Centrum, Amsterdam, 1983, pp. 23-29. MR 736690 (85h:54054)
  • [2] R. Engelking, General topology, PWN, Warsaw, 1977. MR 0500780 (58:18316b)
  • [3] L. B. Treybig, Concerning continuous images of compact ordered spaces, Proc. Amer. Math. Soc. 15 (1964), 866-871. MR 0167953 (29:5218)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F25, 54E35, 54F50

Retrieve articles in all journals with MSC: 54F25, 54E35, 54F50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-0931738-9
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society